Large time behaviors of upwind schemes and $B$-schemes for Fokker-Planck equations on $\mathbb {R}$ by jump processes

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Li, L; Liu, J-G

Published Date

  • February 18, 2020

Published In

Volume / Issue

  • 89 / 325

Start / End Page

  • 2283 - 2320

Published By

Electronic International Standard Serial Number (EISSN)

  • 1088-6842

International Standard Serial Number (ISSN)

  • 0025-5718

Digital Object Identifier (DOI)

  • 10.1090/mcom/3516

Language

  • en